MathSciNet Relay Station
MathSciNet bibliographic data
MR500041 (80b:35008) 35B05 (35J15)
Moss, William F.; Piepenbrink, John Positive solutions of elliptic equations. Pacific J. Math. 75 (1978), no. 1, 219–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement